Skip to content

Announcements

Pressures not falling in the less than 120/80 range? See our High Blood Pressure Health Center for information about symptoms and treatment.

To learn more about how lifestyle changes can help manage and prevent symptoms:

Exercise and High Blood Pressure
Healthy Diet - Salt Shockers and Dash Diet



can under eye puffiness be caused by a medication?
avatar
Anon_44683 posted:
Last summer a cardioligist thought I had high blood pressure even though have almost never had a high reading. He prescribed benezapril.
I took it for a couple months even though I think it had something to do with the reed blotchiness on the inside arm. Then I quit after I had recorded about 6 weeks of blood pressure readings. My regular physician started me back on it in January since he felt I needed it for other heart related issues.
I have always had a little under eye puffiness, but since taking this drug, the puffiness is extreme. I know that benezapril is supposed to reduce water retention, but it sure makes me wonder if it has caused my eye puffiness.
Anyone have the same effect?
Reply
 
avatar
billh99 responded:
This is one of the uncommon side effects from ACEinhibitors.

http://en.wikipedia.org/wiki/Angioedema


Helpful Tips

Blood pressure
I would like to know what couph medicine I can take with out my blood pressure going up. My dr gave me a inhaler, but sometimes it's not ... More
Was this Helpful?
6 of 11 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center